# SDR ASOA2013071708695

- Difficulty date: June 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,386 hours, 27,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STRINGER 3L IS CRACKED AT FS 280.   R & R ONE STRINGER IAW 51-42-21-00 AND 51-42-06-00.
